To search, Click below search items.

 

All Published Papers Search Service

Title

On Order-convexity Of Syntopogenous Structures (X,S,≤)

Author

Hong Wang

Citation

Vol. 7  No. 11  pp. 277-279

Abstract

In this paper, fuzzy syntopogenous spaces is introduced. First, the *-increasing and *-decreasing spaces have been studied. Second,order-convexity on syntopogenous structures (X,S,≤) has been defined. Third, the equivalent description of order-convexity has been given. Finally, some important properties of order-convexity have been obtained

Keywords

Fuzzy topology, Order, Algebra, Convexity

URL

http://paper.ijcsns.org/07_book/200711/20071142.pdf